Previous |  Up |  Next

Article

Title: On a domain of the type $\frak P$ (English)
Author: Kadlec, Jan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 2
Year: 1966
Pages: 247-259
Summary lang: Russian
.
Category: math
.
MSC: 46.38
idZBL: Zbl 0195.14701
idMR: MR0196483
.
Date available: 2008-06-09T13:29:25Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100727
.
Reference: [1] Ян Кадлец: О решении первой краевой задачи для некоторого обобщения уравнения теплопроводности в классах функций с дробной производной по времени.Чех. мат. журн. 76 (97), (1966), 91-11З. Zbl 1155.78304
Reference: [2] J. Nečas: Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique, voisine de la variationeile.Ann. Sc. Norm. Sup. Pisa, S. III, Vol. XVI, Fase. IV (1962), 305-326. MR 0163054
Reference: [3] G. H. Hardy J. E. Littlewood G. Pôlya: Inequalities.1934.
Reference: [4] M. Pagni: Sulle tracce di una certa classe di funzioni.Atti del Seminario matematico e fisico di Modena, 11 (1961--62), 24-33. MR 0147910
.

Files

Files Size Format View
CzechMathJ_16-1966-2_7.pdf 1.073Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo